# SDR QXEA9700923

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- OVERWING EMERGENCY EXIT GREEN EXIT SIGN LIGHTS INOP ON LEFT AND RIGHT SIDE.  REPLACED LEFT AND RIGHT OVERWING EMERGENCY EXIT BATTERY POWER SUPPLIES, OPERATIONAL CHECK GOOD.
